Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 6817483, 8 pages
http://dx.doi.org/10.1155/2016/6817483
Research Article

Dynamic Hedging Based on Fractional Order Stochastic Model with Memory Effect

1Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, China
2School of Statistics and Mathematics, Zhongnan University of Economics and Law, Wuhan 430073, China
3School of Finance, Zhongnan University of Economics and Law, Wuhan 430073, China
4Wuhan Technology and Business University, Wuhan 430065, China

Received 4 April 2016; Revised 18 May 2016; Accepted 22 May 2016

Academic Editor: Josè A. Tenereiro Machado

Copyright © 2016 Qing Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qing Li, Yanli Zhou, Xinquan Zhao, and Xiangyu Ge, “Dynamic Hedging Based on Fractional Order Stochastic Model with Memory Effect,” Mathematical Problems in Engineering, vol. 2016, Article ID 6817483, 8 pages, 2016. https://doi.org/10.1155/2016/6817483.